Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1563044
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Gabriel Szegö
Title: Asymptotische Entwicklungen der Jacobischen Polynome
Additional book information: Schriften der Königsberger Gelehrten Gesellschaft. Jahr 10, Naturwissenschaftliche Klasse, Heft 3, 1933, pp. 35-111 (1-77).

Review Information:

Reviewer: J. Shohat
Journal: Bull. Amer. Math. Soc. 41 (1935), 165-169